Skip to Content

Rosuvastatin - any problems when you discontinue crestor?

Question is Closed
Report Favorite

Answers (1)

30 May 2011

There shouldn't be any problems when you stop taking Crestor ..besides the fact that your cholesterol levels will probably rise. Please discuss with your doctor before stopping the medicine.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Generic Crestor?

Is Crestor available as a generic?

3 answers 9 Sep 2009

What is my best drug to amoebiasis, given that I take rosuvastatin?

62 year old US citizen now living in the Philippines, has amoebiasis - for 3rd time since returning here to live - previously here for 2 years with ...

1 answer 24 Mar 2013

What is the difference between rosuvastatin teva and rosuvastatin actavis?

my prescription states rosuvastatin teva but this time when I got my medications I have been given rosuvastatin actavis. Is there a difference ...

1 answer 2 Dec 2014

Crestor - I have gained 5kg and a bloated stomach since being on Rosuvastatin for 2 1/2 months?

I have been on Rosuvastatin for 2 1/2 months. I have gained 5 kilos and a bloated looking stomach along with aching in my knees and ankles. I have ...

0 answers 1 Jan 2016